# SDR NACA2018071800031

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/TOOLING DAMAGE ON S23R AND STIE AT BS887. INSTALLED NEW STR IN AFT PIT AT STA 847 -  910, STR 23R IAW SRM CH 53-00-03 REV 116 AND IAW B737-300 SRM CH 51-40-02 REV 116.
